# SDR ASOA2014070310822

- Difficulty date: June 16, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 31,365 hours, 28,509 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIVE SPOTS WITH DAMAGE FROM SCREWS ON FWD SIDE OF AFT PRESSURE BULKHEAD AT BS 621.  REPAIRED IAW REO 601R-53-61-2155, REV A.   MAJOR REPAIR.
